# SDR CA060514005

- Difficulty date: May 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 06088H4511
- Condition: Cracked
- Location: Cockpit
- Part time: 1,786 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDSHIELD CRACKED ON CLIMBOUT AT 7000 FT,  A/C RETURNED TO BASE. WINDSHIEL WAS REPLACED IAW AMM. THIS WAS A POST SB WINDHIELD. (TC NR 20060514005)
